Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Notations for partitions


Author: Stig Comét
Journal: Math. Comp. 9 (1955), 143-146
MSC: Primary 68.0X
DOI: https://doi.org/10.1090/S0025-5718-1955-0074954-0
MathSciNet review: 0074954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.0X

Retrieve articles in all journals with MSC: 68.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0074954-0
Article copyright: © Copyright 1955 American Mathematical Society